MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP COCR BALL HEAD

MEDACTA INTERNATIONAL SA COCR BALL HEAD 12/14 Ø 36 SIZE M 0; HIP COCR BALL HEAD
Model Number 01.25.031
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 23 february 2023: lot 161630c: (b)(4) items manufactured and released on 18-may-2021.Expiration date: 2026-05-03.No anomalies found related to the problem.To date, all items of the same lot have been sold without any similar reported event during the period of review.Lot 161630: (b)(4) items manufactured and released on 11-may-2016.Expiration date: 2021-04-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.Additional device involved.Batch review performed on 23 february 2023: liner: mpact 01.32.3644hcat hooded pe hc liner ø36/e (k132879) lot 2202312: (b)(4) items manufactured and released on 03-march-2022.Expiration date: 2027-02-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event during the period of review.
 
Event or Problem Description
Revision surgery performed at about 8 months after primary due to joint luxation (head from liner).The surgeon revised successfully the head and liner.

Brand Name
COCR BALL HEAD 12/14 Ø 36 SIZE M 0
Common Device Name
HIP COCR BALL HEAD
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16529554
Report Number3005180920-2023-00062
Device Sequence Number19472165
Product Code JDI
UDI-Device Identifier07630030805219
UDI-Public07630030805219
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K080885
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2026
Device Model Number01.25.031
Device Catalogue Number01.25.031
Device Lot Number161630C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR
Patient SexMale